# SDR TSAA0353004

- Difficulty date: January 30, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546524
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR 1 INCH FUSELAGE CRACK AT BS 375 AT STRINGER 15L. TRIMMED OUT DAMAGE.  HFEC INSPECTED THE EDGE OF THE TRIM.  ENLARGED TRIMMED AREA BY .040 INCH INSURANCE CUT.  HFEC ROTARY AND SURFACE PROBLE INSPECTED FASTENER HOLES ALONG STRINGER 15R UNDER THE REPAIR COMMON TO LAP MODIFICATION. REPAIR COMPLETED IAW ECO 33360 AND BOEING SB 737-53A1177.  (M)
